Announcement

Collapse
No announcement yet.

uti's

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    uti's

    okay i have a big question to ask and need some help? I have bad reaction to atiboities just about out of oral meds I think and is any one at the same road? If so what do you have to do injection? I have done that it okay just a little scared of what is next around the corner? I have God beside me so that not the scary part is the pain and worry that gets me...

    #2
    Hi

    What type of bad reaction do you have?
    If you have a reaction to the oral route of a particular drug the reaction would also occur with an injection of the same med. In fact, the reaction may be quicker and more severe due to the quicker absorption time of an injectable.

    AAD
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      I have had troulbe beathing, hives, red hand that itch like crazy, and I wonder if some times the feeling is in my head. I have had to have my bladder remove on the account infection. My doctor is willing to work with me so we get this right..

      Comment

      Working...
      X